American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] V. L. Makarov, D. V. Dragunov and Ya. V. Klimenko. The FD-method for solving Sturm-Liouville problems with special singular differential operator. Math. Comp. 82 (2013) 953-973.
Abstract, references, and article information   
View Article: PDF

[2] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information   
View Article: PDF

[3] M. Z. Liu, Z. W. Yang and Y. Xu. The stability of modified Runge-Kutta methods for the pantograph equation. Math. Comp. 75 (2006) 1201-1215. MR 2219025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. A. Farrell, E. O'Riordan and G. I. Shishkin. A class of singularly perturbed semilinear differential equations with interior layers. Math. Comp. 74 (2005) 1759-1776. MR 2164095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roswitha März and Antonio R. Rodríguez-Santiesteban. Analyzing the stability behaviour of solutions and their approximations in case of index-$2$ differential-algebraic systems. Math. Comp. 71 (2002) 605-632. MR 1885617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nikolai Bakaev and Alexander Ostermann. Long-term stability of variable stepsize approximations of semigroups. Math. Comp. 71 (2002) 1545-1567. MR 1933044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Ganesh and O. Steinbach. Boundary element methods for potential problems with nonlinear boundary conditions. Math. Comp. 70 (2001) 1031-1042. MR 1826575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. C. Butcher and R. P. K. Chan. Efficient Runge-Kutta integrators for index-2 differential algebraic equations. Math. Comp. 67 (1998) 1001-1021. MR 1464142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Buhmann and Arieh Iserles. Stability of the discretized pantograph differential equation . Math. Comp. 60 (1993) 575-589. MR 1176707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohamed Bin Suleiman. Some necessary conditions for convergence of the GBDF methods . Math. Comp. 60 (1993) 635-649. MR 1176717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. W. J. Lenferink and M. N. Spijker. On the use of stability regions in the numerical analysis of initial value problems . Math. Comp. 57 (1991) 221-237. MR 1079026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. W. J. Lenferink and M. N. Spijker. On a generalization of the resolvent condition in the Kreiss matrix theorem . Math. Comp. 57 (1991) 211-220. MR 1079025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. W. J. Lenferink. Contractivity-preserving implicit linear multistep methods . Math. Comp. 56 (1991) 177-199. MR 1052098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shou Fu Li and Baogen Ruan. Nonlinear stability of multistep multiderivative methods . Math. Comp. 55 (1990) 581-589. MR 1035938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. C. Delfour and F. Dubeau. Discontinuous polynomial approximations in the theory of one-step, hybrid and multistep methods for nonlinear ordinary differential equations . Math. Comp. 47 (1986) 169--189, S1--S8. MR 842129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Majda. Stability with large step sizes for multistep discretizations of stiff ordinary differential equations . Math. Comp. 47 (1986) 473--502, S41--S44. MR 856698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. N. Spijker. Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems . Math. Comp. 45 (1985) 377-392. MR 804930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. D. Day and D. N. P. Murthy. Two classes of internally $S$-stable generalized Runge-Kutta processes which remain consistent with an inaccurate Jacobian . Math. Comp. 39 (1982) 491-509. MR 669642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1